# SDR ASAA2025082960797

- Difficulty date: August 29, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N270AK
- Make and model: Boeing 737990ER
- Aircraft serial: 44111
- Aircraft time: 29,768 hours, 9,597 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524033
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PASSENGER CABIN CENTER WING STA.540 PANEL BREAK AT LBL-0 CRACKED (MARKED). GROUNDED - YES. PASSENGER CABIN CENTER WING STA 549 PANEL BREAK LBL-0 REMOVED AND REPLACED IAW B737-900 SRM 51-40-02-0G-0.
